# SDR SWAA2021021127902

- Difficulty date: November 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT AFT CARGO BAY BS 847 - BS867 RBL21 WL164. / REMOVED DAMAGED SHIELD BS 847-867 W/L 164 RBL 21. LOCATED DRILLED AND INSTALLED NEW SHIELD IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A0081
